# SDR DL777090095

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 40,798 hours, 5,674 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENG START LEFT GEN OFF LIGHT NEVER EXTINGUISHED.  ATTEMPTED RESET PER QRH.  RESET FAILED.  RETURNED TO GATE FWD TO MCO AND PLACARD PER 24-11-01 CAT B APPLIED.  MAINTENANCE PROCEDURE CUT OUT AS PER MEL.  TROUBLESHOOTING PER FIM FOUND L GCU BAD.  REPLACED SAME, CHECKS OK.  MCO/PLACARD REMOVED.  MFN INSTALLED 756603E.
